# SDR RJEF20150928001

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 47,084 hours, 20,291 cycles
- Engine: Iae V2527EA5
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61373
- Part serial: 1607
- Condition: Faulty
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PREVIOUS TO DEPART AS FLIGHT TA561.  THE ACFT SHOWED THE FOLLOWING NO DISPATCH FAILURE MSGS.  FLIGHT CONTROL RUDDER TRAVEL LIMIT 2 FAULT MSG ON ECAM.  FOR THIS FAILURE IT WAS PERFORMED FAULT ANALYSIS IAW TSM 22-61-00-810-804-A BY RESETTING THE FAC 2 & TESTING THE AFS IAW AMM 22-96-00-710-001-A, OBTAINING NORMAL RESULTS.  AUTO FLIGHT RUDDER TRIM SYS.  FOR THIS FAILURE IT WAS PERFORMED FAULT ANALYSIS IAW TSM 22-62-00-810-817-A, THE TEST OF THE RUDDER TRIM WAS NOT SATISFACTORY, SO THEN, THE RUDDER TRIM ACTUATOR 10CC WAS REPLACED IAW AMM 27-22-51 PB 401, AFTER THAT THE TEST WAS SATISFACTORY.  AFTER THOSE MX ACTIONS THE ACFT WAS RETURNED TO SERVICE.
